| Model Number |
MMT-523LNAH |
| Medical Device Problem Codes |
Obstruction of Flow (2423); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
10/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 500 mg/dl at time of incident and current blood glucose was 251 mg/dl.Customer states other blood glucose level in range 400 mg/dl to 500 mg/dl.Customer treated with multiple daily insulin.Customer report customer does not allege pump was under delivering.Drive support cap appears to be normal.The product will be returned for analysis.
Additional Manufacturer Narrative
No unexpected no delivery alarm noted during testing.Device passed rewind test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test.